Doctor insights on:
Bp Pu Problem
Yes: You have high blood pressure on that single reading. It is not dangerously so, but if you get similar readings over a few days it is time to go in and have it evaluated. High blood pressure can inflict damage on your kidneys and other organs and remain without symptoms while doing so. ...Read more
Relax therapy: Exercise is the most natural way to improve mood and decrease tension. 30 min of nonstop cardiovascular movement is what the american heart assoc defines as exercise. For ex. Brisk walk, jog, run, swim. The vigor of activity should be enough to make you feel like you are working hard. Deep breathing may also help. 3 deep breaths in a row, each held for 5 seconds, and released. ...Read more
What would cause someone to all of a sudden have problems staying hydrated to the point it effects the bp?
Multiple causes: Sudden dehydration may be sign of a variety of illnesses, in order of frequency: excessive exercise, allergic reactions, internal hemorrhage, use of diuretics, heart diseases (complete heart block, eisenmenger's syndrome), days after a major surgery, and a rare poisonous like snake bite. With your history of heart disease start by seeing your cardiologist as soon as possible. ...Read more
I've tried several BP meds and feel terrible on just about all of them. Is it the meds or another problem? What should be done?
Hypertension: Hello and welcome to HealthTap, Which other medications did you try? Some medications specially if they belong to the same group may make you feel unwell. On the other hand if you have been taking an inappropriate dose you may be running either very high or low which in turn can make you feel bad. It would be nice to know which other medical conditions you have for BP goal. Thanks:) ...Read more
I’ve been on propranolol for 4 years, same dose (20mg 3 x daily) with no problems. Now, HR is 50-60 (40s @ night) & bp: 100/50. Concerning?
Could be of concern.: It is not clear from your question whether the heart rate of 50-60 and BP of 100/50 is recent or have been present for some time. You should be aware that propranolol can cause a slow heart rate and a low blood pressure. Do you see the prescribing doctor for regularly. If not, please call him and have him check you out. Whether this needs urgent attention depends on whether you have other symptoms ...Read more
My normal BP is 98/150 or sometimes even more than that 100/157.Never felt anything bad yet.Age is 25.Will it cause any problem in future for me?
Backwards: BP 150/98, 157/100 is high. First thing is to get numerous readings, preferably with a home BP kit.If you have high BP you will benefit from attention to it. Do vigorous, frequent exercise. If you are heavy, slim down. Learn to have a low sodium diet. If you have BP over 120/90 you will want a pill for it. There are several which are effective ,well tolerated, inexpensive. ...Read more
Sudden spike in BP - from usual 110/60 to 141/79. should I start checking daily? no health problems. now back to normal. should I be concerned?
No, not now: I think the prudent course of action would be to check your blood pressure periodically, every one to two days, for a couple of weeks. If it stays normal, then you might return to infrequent checks, perhaps every month or two. We are hardly ever able to identify specifically what causes these spikes, but they are common and considered normal. Good wishes:) ...Read more
Am 22 years old.my weight is 100kg and my bp is 135/85..Did it is fine or it's a problem.if it is a problem plz give me a consultant to cure this..
Taking olmesarton medoxomil 20mg for BP for the last 15 days but I am experiencing gastric problems having lower BP valuwant to stop this med advise?
May be: If the medication controls ones BP but there are GI side effects, one can try taking it with food. If that doesn't eliminate side effects, there are many alternative medications which could be tried. ...Read more
I m 60yr male having BP 80/60 from last 15 years without any problem, but if my BP increases from 80/60 I feel very uncomfortable.My all tests normal.?
Using this site: To get the most from this site you need to provide background on your medical problem and ask a clear related question. Since you have provided no information you need to start over. Your questions are not linked so each needs to be complete. If you need an interactive consult you need to sign up for HT Prime and go through the process of finding a willing doc to consult with. ...Read moreSee 1 more doctor answer
Please clarify: An eating problem may imply stomach ulcers or over- or under-eating. An itching problem could be scabies, allergy, eczema, or a rash. An i-ching problem would necessitate consultation with someone versed in chinese philosophy. I don't mean to put you off, but more details will help us to very specifically assist with your query. Thanks! ...Read more
If you mean: "anion gap", it is an unusual number to know about yourself. It is a measurement of ions that have either a positive or negative charge: sodium/potassium are cations (+'s) and chloride/bicarbonate at anions (-'s). "2" is a very unusual result (reference range is 8-16 mEq/L) and I would highly suspect this is an error in the lab result. Not sure why you had this done but only ordering MD can help:) ...Read more